# SDR JR2R2025100600268

- Difficulty date: October 6, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N88332
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000531
- Aircraft time: 20,837 hours, 12,594 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 17039385423
- Condition: Chafed
- Location: Zone 600 Flap
- Part time: 20,837 hours, 12,594 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MAIN, #1 FLAP CARRIAGE ASSEMBLY, BELL CRANK ASSEMBLY. CHAFED OUT OF LIMITS.   REPAIRED
